# SDR S9BA00606

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 36,815 hours, 76,354 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: C6WM15193
- Condition: Corroded
- Location: Zone 400
- Part time: 5,141 hours, 8,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE RIGHT ENGINE MOUNT PLATE HAS CORROSION.  REMOVED AND REPLACED RIGHT ENGINE MOUNT PLATE IAW RD-54-006.
